Doxycycline and Diarrhea

Doxycycline can cause several side effects, including diarrhea. Doxycycline has been extensively studied in clinical trials, and diarrhea was one of the most common side effects of the drug. In most cases, side effects of the drug are minor and are easy to treat.
 
However, if you experience bloody stools or watery diarrhea while taking doxycycline, make sure to notify your healthcare provider right away. Because there is no way for your healthcare provider to know beforehand whether you will have side effects from a medicine that you have never tried, make sure to let him or her know if you develop any problems. Also let your healthcare provider know if you develop something that "just does not seem right." The issue may not be a side effect, but your healthcare provider will be able to diagnose and treat the problem.
 
(Click Doxycycline Side Effects for a more in-depth look at doxycycline and diarrhea. This article also discusses the clinical studies that have been done on doxycycline, including a detailed list of common and potentially serious side effects of the medication.)
 
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.